EconPapers    
Economics at your fingertips  
 

Improving updating rules in multiplicativealgorithms for computing D-optimal designs

Holger Dette, Andrey Pepelyshev and Anatoly Zhigljavsky

No 2007,28, Technical Reports from Technische Universität Dortmund, Sonderforschungsbereich 475: Komplexitätsreduktion in multivariaten Datenstrukturen

Abstract: In this paper we discuss a class of multiplicative algorithms for computing D-optimal designs for regression models on a finite design space. We prove amonotonicity result for a sequence of determinants obtained by the iterations,and as a consequence the procedure yields a sequence of designs converging to the D-optimal design. The class of algorithms is indexed by a real parameter and contains two algorithms considered by Titterington (1976, 1978) as specialcases. We provide numerical results demonstrating the efficiency of the proposed methods and discuss several extensions to other optimality criteria.

Keywords: D-optimal design; finite design space; multiplicative algorithm; minimal covering ellipsoid (search for similar items in EconPapers)
Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://www.econstor.eu/bitstream/10419/25010/1/550481532.PDF (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:zbw:sfb475:200728

Access Statistics for this paper

More papers in Technical Reports from Technische Universität Dortmund, Sonderforschungsbereich 475: Komplexitätsreduktion in multivariaten Datenstrukturen Contact information at EDIRC.
Bibliographic data for series maintained by ZBW - Leibniz Information Centre for Economics ().

 
Page updated 2025-03-20
Handle: RePEc:zbw:sfb475:200728